# SDR CA010530002

- Difficulty date: May 8, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Aircraft time: 1,367 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Controller
- Part number: 274
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FLAPS WOULD NOT EXTEND. FOUND FLAP CONTROL CIRCUIT BREAKER POPPED. AIRCRAFT LANDED WITH ZERO FLAPS. FLAP CIRCUIT BREAKER RESET ON GROUND. FLAP CONTROL WARNING UNIT (FCWU) RESET. FLAP OPERATIONAL TEST, SATISFACTORY. FCWU MAINTENANCE CODES READ FOR TROUBLESHOOTING. CONTINUE TO TROUBLESHOOT. . .
